# SDR USAA2012020300024

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR73 TO FR74, YC1.  REPLACED SEAT TRACK BETWEEN FR73 TO FR74, YC1 IAW A330 SRM 51-74-00, 53-00-15 FIG 101 & 51-42-11.
